# SDR SWAA980434

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND WEB BETWEEN FLOORBEAMS CRACKED AT BS 520 LBL 24.75 AND BS 520 ALONG LBL 45.50 (CRACK IS 1.5 LONG, LOCATED AT THE UPPER AFT CORNER).  REMOVED AND REPLACED PER BOEING SRM.
